# SDR ASOA201200159

- Difficulty date: January 13, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 32,986 hours, 29,103 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED,  22 DEG LT, 20 DEG RT.  EMERGENCY DECLARED.  TROUBLESHOT FLAP SYSTEM IAW FIM 27-50-00 WITH NO DEFECTS NOTED.  PEFORMED OPS TEST OF THE FECU FLAP SYS IAW AMM 27-51-05.  OPS CHECKED GOOD.
